- Online Pharma Store
Subscribe by RSS
Or give you liver damage? No, I am not thinking about doing it, I was just curious! I’m talking about the ones that contain 500mg of paracetamol each.
Mail (will not be published) (required)
Roughly 7g or 14 tablets altogether.
Paracetamol is very liver toxic due to an intermediate in metabolism. The toxicity for probable death would 1g/kg, although without intervention that dose would be MUCH MUCH lower.
I read that 15 tablets is enough to kill yourself
5000mg – 7000mg. The average pain reliever has about 60mg. So 100 would do the job. Although just 6 1000mg (1g) could do it.
I took 19, which was 9000mg and I didn’t have to get my stomach pumped, although I was close to wanting it pumped, so it must be more than 5000 to 7000mg..
i overdosed on 10mg citalopram taking 14 of these tablets at once, I soon dozed off & woke up feeling very dizzy&confused. I went to the bathroom & from the dizzyness I fell into a deep sleep waking up hours later feeling very sickly. Later that night I took 22 500mg paracetomal tablets which effectively put me to sleep.
Again, I woke up confused&could not eat at all. Soon after, I began to vomit (a dark green colour) & had fever like symptoms.
The next day I took 5 500mg paracetomal tablets, 6 10mg citalopram tablets & 3 sudofed tablets.
I managed to eat soup my mother had made&slept most of the day.
The next day I took 24 500mg paracetomal tablets where I was vomitting once again, I was in absolute agony, I had a temperature &couldnt eat at all, I suffered from a severe migraine, andominal pain, dizzyness, fatigue. At this point I rang the nhs emergency line where the lady told me to try eating dry food&try having dyrolite which i had.. It helped a little but I was still feeling very sickly so I went to the doctors the next morning. I didnt want to admit I overdosed so let the doctor do his part where he said I might have had a bug.
He told me I was not allowed to eat for 24hrs&could only have fluids. I ignored his advice&ate dry crackers&dry cornflakes for the rest of the day.
My vomitting had stopped but my adominal pain & drowsiness increased.
Days later I am only suffering from a change in mu taste & smell, drowsiness&mild burning across my chest & abdomen area.
What will happen to me?
Popular Posts Plugin created by Jake Ruston's Wordpress Plugins - Powered by Mapex Saturn and mobilt bredbånd.
© 2010 Pharmaenergy - Theme design: ByPrelco